| Model Number |
FRX500S14 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Asthma (1726); Sleep Dysfunction (2517); Unspecified Respiratory Problem (4464); Swelling/ Edema (4577)
| Date of Event |
09/27/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused a patient to develop facial edema and asthma.The patient was prescribed medication in response to the reported event.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
The manufacturer previously received information alleging a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused a patient to develop facial edema and asthma.The patient was prescribed medication in response to the reported event.In the initial report h10 section was marked incorrectly.The device was returned to the manufacturer's product investigation laboratory for investigation.An external visual inspection of the device was completed by the manufacturer and found no evidence of contamination.An internal visual inspection was completed by the manufacturer.The manufacturer found no evidence of sound abatement foam degradation.The device's downloaded event log was reviewed by the manufacturer and found 1 instances of e- 56 on the error log.The manufacturer confirmed there was no evidence of sound abatement foam degradation.Section d9,g3,h6,h10 has been updated/corrected.